| Catalog Number |
11996-000017 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.In compliance with regulation (eu) 2016/679 of the european parliament and of the council, stryker collects only essential and relevant patient information necessary for regulatory purposes, ensuring that no data capable of identifying a person, directly or indirectly, is gathered.Patient fields in which information is not requested or provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that the electrodes had very low adhesiveness and would not stay attached to the patient's skin.In this state the device may not be able to deliver defibrillation therapy, if needed.This issue is patient related; however there was no adverse event reported.